On semi-bent functions with Niho exponents.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author He, Y. en
dc.contributor.author Ma, W. en
dc.contributor.author Kang, Parminder en
dc.date.accessioned 2012-04-27T08:14:25Z
dc.date.available 2012-04-27T08:14:25Z
dc.date.issued 2012
dc.identifier.citation He, Y., Ma, W. and Kang, P. (2012) On semi-bent functions with Niho exponents. Science China Information Sciences, 55 (7), pp. 1624-1630 en
dc.identifier.issn 1674-733X
dc.identifier.uri http://hdl.handle.net/2086/5965
dc.language.iso en en
dc.publisher Springer en
dc.title On semi-bent functions with Niho exponents. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1007/s11432-011-4522-2
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record